# SDR 2009FA0000982

- Difficulty date: October 28, 2009
- Submitted: November 20, 2009
- Operation: General aviation
- Aircraft: N468GA
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4168
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: O-Ring
- Condition: Disintegrated
- Location: Hyd Reservoir
- Component: Reservoir, Shawaero
- Component part number: 1159SCH5197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SIGHT GLASS O-RING IN HYD RESERVOIR APPEARS TO BE OF A NON COMPATIBLE MATERIAL WITH SKYDROL.  CAUSING O-RING TO DISINTEGRATE LEAVING PIECES OF O-RING MATERIAL IN RESERVOIR AND CAUSING SIGHT GLASS TO LEAK.  THIS COULD CAUSE HYD SYS CONTAMINATION OR LOSS OF HYD POWER.  (K)
